I had thought I posted a threat prior to this one but apparently it never went through...so bear with me.
I'll start with the minor bits of info. I'm 6'3, 230lbs, 24 years old and male. I don't drink, don't smoke, and I don't do drugs or abuse medicine. (aside from the mountains of advil/asprin I've been having to take lately)
About 8 months ago, while checking on some sort of pulled muscle (unrelated) my doctor noticed that I had " a lot of grinding" in my knees. They weren't bothering me or anything so I went on with life thinking nothing of it.
Fast forward 4 months, I start to notice a moderate amount of pain in my knees when traveling up and down stairs. Neck tension and popping, spine hurts a good deal, requires (after a while of work) twisting and bending back a bit to have it pop all up the spine. The spinal pain is hard to describe really....just a lot of pain and popping. Occasionally my knees turn red and have this feeling similar to the most severe sun burn you'll ever have. ONLY around my knees at this point. At this point in the timeline, it only happens once in a blue moon.
Fast forward to the present.... I have seen a Rheumatologist, a cardiologist, a hemotologist (spelling?) and my primary care physician NUMEROUS times! Rheumatoid factor has shown nothing...normal they say. Nothing worth note in the blood and urine tests.
At the present, my symptoms have all multiplied in severity and in how often they appear. The strange red skin that becomes painful with a burning feeling now happens often on the knees, feet and forearms. I'm now SEVERELY intolerant of heat due to this. The knee pain has become intolerable...to the point of producing tears. The spinal pain has worsened along with a new symptom of tingling at random times down my left leg. All that and this strange hot flash feeling that comes and goes without any real trigger to be found.
Medicines I'm on and medicines I've tried:
I'm currently on:
advil: Lots...probably too much
asprin: Mainly for headaches
adderall: Been on it for 4 years
Wellbutrin: Supposedly to help with add as well?
I've currently tried:
Baclofen: Barely noticed anything aside from a constant hungover feel
Tizanidine: GREAT sleeping pills, not so much for anything else though
Flexeril: Nothing here either
Gabapentin: Turned me into a zombie
Lyrica: Turned me into a slightly less potent zombie
Tylenol 3: Strangely did little to nothing...did make the red burning skin worse though
Hydrocodone 5mg: Helped me get through the day, but the dr. quit giving it after only 2 weeks...didn't abuse it or anything, he just flat out quit.
Let me make it very clear that I'm not looking for drugs, which in my opinion is a bandaid at best. I'm looking for a true resolution to this nightmarish condition that NO ONE can seem to figure out.
My PcP has completely given up on me. Wont prescribe even weak pain medicines. He will however prescribe adderall....go figure.
Oh and to make things worse....I now have no insurance and no job...
Please for the love of God help me figure this out!!! :(
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?